# SDR VNAA0005005

- Difficulty date: May 4, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 13,310 hours, 12,177 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 001A522A0150000
- Condition: Loose
- Location: Escape Hatch
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW FELT A VIBRATION WHICH INCREASE AS SPEED INCREASED.  THE CREW CONTACTED AIR TRAFFIC CONTROL AND REQUESTED TO RETURN TO THE FIELD.  FLIGHT 4136 LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE COCKPIT CREW ESCAPE HATCH COVER WAS CURLING UP.  MAINTENANCE SECURED THE HATCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
